# SDR ASAA1158892

- Difficulty date: January 27, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: 3250274040
- Condition: Broken
- Location: Fire Detection
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS FIRE DECTECTION TEST WILL NOT ILLUMINATE T HANDLE FOR ENGINE NR 2 IN LOOP B.  FOUND WIRE BROKEN INSIDE TERMINAL AT ENG FAN UPPER LOOP B/2 WIRE MW0316.  CRIMPED NEW TERMINAL END TO WIRE MW0316 PER SWPM 20 30 11.  ENG 2 FIRE LOOP B TESTS GOOD.
